Hello all! This is like my 6th or 7th medication I've tried. I've been on every single SSRI and now last week my Doctor has started me on Cymbalta for my depression/anxiety. I am currently taking 30mg for 1 week and then up to 60 mg. I've had a headache, tiredness, upset stomach, some blurry vision and issues with sleeping. I know these are all side effects that come with this medication, but do they ever go away or get better? Any and all info is appreciated!
I started 30mg of Cymbalta just over a week ago. First thing I found was it gave me bad insomnia so taking it in the morning helped that right away. I too had bad headaches for the first few days, again taking it in the morning seemed to keep them less intense. I still have headaches but I'm prone to migraines so not sure of they're still from the Cymbalta. I was given an anti nausea to take, only taken 1/4 tablet here & there. I wouldn't recommend increasing your dose until you feel better or it may just make you feel to crummy & quit altogether before really seeing if it helps, of course talk to your doctor first but I'm still on the 30mg myself. I found my anxiety 100% better quickly.
While you may feel results within a couple of weeks, maximum effectiveness can take upwards of a month. The headache, upset tummy and insomnia will lessen over the next week, so be patient. Best to take it in the morning with some food.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.